Earlier this year I was diagnosed with what was said to be several stomach ulcers, esphogitis, and a hinatel hernia. Prior to the treatment/medications from my doctor, I often/always had a bad smelling gooey and crusty belly button. While I was being treated my belly button went back to non-crusty and non-gooey NORMAL! Well I havent had insurance in about 3 months and havent been back to my dr or on medication etc. Within the last week the gooey yucky belly button is back. I have googled this but everything I find says its just sweaty or dirty etc. Is that true and just coincidental that it only happens when Im not on treatment? Or is it something bigger and should I be concerned? Again, it only occurs when Im not under treatment for my stomach ulcers etc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.